# SDR A6WA201643563

- Difficulty date: February 12, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 31,460 hours, 31,092 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Part number: 22850162417
- Part serial: SBRJNACC01014
- Condition: Dented
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG LOWER CORE COWL, EXTERNAL SKIN HAS DENT AT THE 11 O CLOCK POSITION, ADJACENT TO NACA VENT.  REPAIRED IAW EA CRJ271-00262.
